# SDR ASOA2014032710189

- Difficulty date: February 26, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 14,661 hours, 9,641 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE UPPER HINGE LINE FAIRING AFT SECTION CRACKED.  REMOVED LT ENGINE FARING AND REMOVED SKIN FROM ATTACHED STIFFENERS AND SEALS AND TRANSFERED TO NEW SKIN IAW SRM 57-42-06-001-001-A01 SDRWG GN624-4265.  INSTALLED NEW RUB STRIP AND RESTORED A023 FINISH TO LT UPPER HINGE LINE FAIRING IAW DWG CN6 24-4265 AND SRM 51-42-06-001-001-A01.  INSTALLED SERIVCABLE HINGE LINE FAIRING 433BT REF AMM TASK 54-12-01-400-802.  COMPLETED CLEARENCE CHECK REF AMM TASK 54-12-01-400-802, A02, STEP 4A1C, CLEARENCE CHECK GOOD.
